# SDR ASAA2019020428032

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,743 hours, 13,110 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS09712
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 15,542 hours, 4,772 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE SWITCH WILL NOT ENGAGE. GROUNDED - YES. A/T BITE REF FIM 22-31-00-810-801. NO CURRENT FAULTS, HISTORY SHOWS LEG 07, AND LEG 10 WITH 30 ASM-1 FAULTS. MESSAGES: 22-315011 22-31687. REMOVED AND REPLACED ASM-1. ALL REQUIRED TESTS PASSED. REF AMM 22-31-91/401.
